# SDR AALA980104

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER WING SKIN IN AREA AT RIGHT PRIMARY HEAT EXCHANGE, RBL 8-40, STA 840.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 1-6-98.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
